# SDR ASMF200407013

- Difficulty date: July 9, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- Aircraft time: 65,720 hours, 51,464 cycles
- Engine: Pwa JT8D*
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 39567851
- Part serial: EFS38484
- Condition: Failed
- Location: Nlg
- Part time: 1,306 hours, 886 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED AFTER TAKEOFF , IT WAS NOT POSSIBLE TO RETRACT THE NOSE LANDING GEAR WITH STRONG NOISE IN SUCH AREA. THREE FULL EXTENSION AND RETRACTION CYCLES WERE PERFORMED BUT NOSE LANDING GEAR DID NOT RETRACT. DURING CHECK, FORWARD DOOR WAS DETECTED  DOWN, TESTS WERE PERFORMED AND THE ACTUATOR DID NOT SECURE THE DOOR. ACTUATOR WAS REPLACED AND NOSE LANDING GEAR TESTS WERE PERFORMED IAW MM 32-22-01, ALL CORRECT. ADDITIONALLY OVERWEIGHT LANDING INSPECTION WAS PERFORMED IAW MM 05-51-4, ALL CORRECT.
